# SDR SWAA2016021148993

- Difficulty date: January 26, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C16820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SUPPORT Z ANGLE CORRODED AT BS 312, LBL 55.  R & R FITTING IAW SOPM.
